Chair of Mathematics, Statistics and Geometry (380)
Organisational unit: Chair
Research output
- Published
Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)
Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.Research output: Book/Report › Anthology › Research
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
On linear combinations of units with bounded coefficients and double-base digit expansions
Krenn, D., Thuswaldner, J. & Ziegler, V., 2013, In: Monatshefte für Mathematik. 171, p. 377-394Research output: Contribution to journal › Article › Research › peer-review
- Published
Familien relativer Thue-Gleichungen über imaginär-quadratischen Zahlkörpern
Lampl, C., 2007, 144 p.Research output: Thesis › Doctoral Thesis
- Published
Generalizations of Sturmian sequences associated with N-continued fraction algorithms
Langeveld, N., Rossi, L. & Thuswaldner, J., Sept 2023, In: Journal of number theory. 250.2023, September, p. 49-83 35 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
INTERMEDIATE β-SHIFTS AS GREEDY β-SHIFTS WITH A HOLE
Langeveld, N. & Samuel, T., 25 May 2023, In: Acta mathematica Hungarica. 170.2023, 1, p. 269-301 33 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A renormalization scheme for semi-regular continued fractions
Langeveld, N. & Ralston, D., 30 Oct 2024, In: Monatshefte für Mathematik. 206.2025, January, p. 107-142 36 p.Research output: Contribution to journal › Article › Research › peer-review